# SDR AALA201706089030

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 13,466 hours, 2,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 MISSING AN EXIT SIGN LENS.  REPLACED EXIT SIGN LENS.
